# SDR AALA200801942

- Difficulty date: July 23, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 57,821 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA EMERGENCY LIGHTS AT SEAT ROWS 25B TO 31B INOPERATIVE.  FOUND SHORTED WIRES AT SEAT 28B.  REPLACED SOCKET AND CONNECTOR AT SEAT 28B FOR EMERGENCY LIGHTS AT SEAT ROWS 25B TO 31B.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
